# SDR DALA2025022801568

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 91,502 hours, 22,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6812 1R DOOR "SLIDE" LIGHT DOESNT COME ON AFTER ARMING THE DOOR. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R DOOR THRESHOLD AREA. ALL OPS AND INDICATIONS NORMAL. (6346766)
